MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through patient tracking.The top hat supranuclear valve size 19, which was implanted on (b)(6) 2013, was explanted on (b)(6) 2020 due to severe aortic stenosis and valvular disease.The st.Jude 21mm valve was implanted in the patient instead.No further information is presently available.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key13772158
Report Number3019892983-2022-01019
Device Sequence Number3967162
Product Code LWQ
UDI-Device Identifier08022057012890
UDI-Public(01)08022057012890(240)S5-019(17)151219
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2022
Report Date (Section F) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2015
Device Model NumberCPHV
Device Catalogue NumberS5-019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/17/2022
Device Age114 MO
Event Location Hospital
Date Report to Manufacturer02/17/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale